Hi everyone, hope you’re all well, just looking to see if anyone can relate to what I’m going through at the moment.
I’m 18, when I was younger I had crippling period pain - it left me unable to carry on day to day life even with pain medication. At 15 I was prescribed the combined contraceptive pill to manage these symptoms. They significantly helped with the pain, and also helped my acne. In 2020 I had been on the pill Marvellon for nearly 2 years and I was starting to feel down, I couldn’t tell if it was me or the pill. I switched pill to Milinette which at first helped a little with that, however, I have now discovered a new symptom - extremely painful sex.
Now, this pain is like someone stabbing me, it is probably an 8 out of 10 for pain, and afterwards (even if it’s only 30 seconds before I say nah it’s too sore) I have abdominal cramps that last for around 24 hours, similar to the cramping you’d get with a period.
Of course I have told my GP this, and after a painful full pelvic examination, I have been referred to gynaecology.
I’m afraid that if I come off the pill all my other symptoms will come back with vengeance (period pain and acne etc.), but could it be the pill causing my painful sex?
Has anyone experienced this with the pill?